| Model Number |
CI-1601-05 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient is reportedly experiencing device migration and sound quality issues.External equipment was exchanged and programming adjustments were made, and improvement was noted.The device was repositioned on (b)(6) 2026.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The recipient was successfully activated.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.